Remarks on global solutions to the cauchy problem for semirelativistic equations with power type nonlinearity

Kazumasa Fujiwara, Tohru Ozawa

    Research output: Contribution to journalArticle

    4 Citations (Scopus)

    Abstract

    Existence and nonexistence results on global solutions to the Cauchy problem for semirelativistic equations are shown by a simple compact- ness argument and a test function method, respectively. To obtain the nonexistence of global solutions, semirelativistic equations are trans- formed into a new equation without nonlocal operators in linear part but with a time derivative in nonlinear part, which is shown to be under control of special choice of test functions.

    Original languageEnglish
    Pages (from-to)2599-2610
    Number of pages12
    JournalInternational Journal of Mathematical Analysis
    Volume9
    Issue number53-56
    DOIs
    Publication statusPublished - 2015

    Fingerprint

    Global Solution
    Cauchy Problem
    Nonlinearity
    Test function
    Nonexistence
    Derivative
    Operator

    Keywords

    • Compactness argument
    • Nonexistence of weak solutions
    • Semirelativistic equation
    • Test function method

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Remarks on global solutions to the cauchy problem for semirelativistic equations with power type nonlinearity. / Fujiwara, Kazumasa; Ozawa, Tohru.

    In: International Journal of Mathematical Analysis, Vol. 9, No. 53-56, 2015, p. 2599-2610.

    Research output: Contribution to journalArticle

    @article{4da5eb48369340b6a96bc969cfc5a10c,
    title = "Remarks on global solutions to the cauchy problem for semirelativistic equations with power type nonlinearity",
    abstract = "Existence and nonexistence results on global solutions to the Cauchy problem for semirelativistic equations are shown by a simple compact- ness argument and a test function method, respectively. To obtain the nonexistence of global solutions, semirelativistic equations are trans- formed into a new equation without nonlocal operators in linear part but with a time derivative in nonlinear part, which is shown to be under control of special choice of test functions.",
    keywords = "Compactness argument, Nonexistence of weak solutions, Semirelativistic equation, Test function method",
    author = "Kazumasa Fujiwara and Tohru Ozawa",
    year = "2015",
    doi = "10.12988/ijma.2015.58211",
    language = "English",
    volume = "9",
    pages = "2599--2610",
    journal = "International Journal of Mathematical Analysis",
    issn = "1312-8876",
    publisher = "Hikari Ltd.",
    number = "53-56",

    }

    TY - JOUR

    T1 - Remarks on global solutions to the cauchy problem for semirelativistic equations with power type nonlinearity

    AU - Fujiwara, Kazumasa

    AU - Ozawa, Tohru

    PY - 2015

    Y1 - 2015

    N2 - Existence and nonexistence results on global solutions to the Cauchy problem for semirelativistic equations are shown by a simple compact- ness argument and a test function method, respectively. To obtain the nonexistence of global solutions, semirelativistic equations are trans- formed into a new equation without nonlocal operators in linear part but with a time derivative in nonlinear part, which is shown to be under control of special choice of test functions.

    AB - Existence and nonexistence results on global solutions to the Cauchy problem for semirelativistic equations are shown by a simple compact- ness argument and a test function method, respectively. To obtain the nonexistence of global solutions, semirelativistic equations are trans- formed into a new equation without nonlocal operators in linear part but with a time derivative in nonlinear part, which is shown to be under control of special choice of test functions.

    KW - Compactness argument

    KW - Nonexistence of weak solutions

    KW - Semirelativistic equation

    KW - Test function method

    UR - http://www.scopus.com/inward/record.url?scp=84953391437&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84953391437&partnerID=8YFLogxK

    U2 - 10.12988/ijma.2015.58211

    DO - 10.12988/ijma.2015.58211

    M3 - Article

    VL - 9

    SP - 2599

    EP - 2610

    JO - International Journal of Mathematical Analysis

    JF - International Journal of Mathematical Analysis

    SN - 1312-8876

    IS - 53-56

    ER -